# SDR VNAA202401220009

- Difficulty date: January 7, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033106
- Condition: Dented
- Location: Bs 169-173
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN BTW FS 169.00 TO FS 173.00 BTW STGR 19 LH TO STGR 23 LH, WL 87.90.   DENT ON EXTERNAL FUSELAGE SKIN BTW FS 169.00 TO FS 173.00 BTW STGR 19 LH TO STGR 23 LH, WL 87.90. WAS REPAIRED PER. REO 690-53-11-1660 REV -- AND REO 670-51-00-085 REV - A
